# SDR JIKA2016090301

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N152AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC520
- Aircraft time: 26,830 hours, 29,647 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8691691
- Part serial: 247630
- Condition: Frozen
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENROUTE, DISCOVERED THE LEFT ENGINE WAS UN-RESPONSIVE TO POWER LEVER MOVEMENT.  FOLLOWED EMERGENCY PROCEDURES, AND SHUTDOWN THE LEFT ENGINE, DECLARING AN EMERGENCY, DIVERTED.  AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE LEFT ENGINE POWER LEVER CONTROL SYSTEM AND FOUND NO DEFECTS.  AFTER REMOVAL AND REPLACEMENT OF THE INLET, P2T2, SENSOR THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES REGARDING THIS SYSTEM.
